it worked great between Sunday and Friday this week . . . Friday afternoon I started feeling my heart race, arm tingling, pulse increase, and the headache I'd been experiencing before taking it returned. Is it common for the use of Buspar to have "peaks and valleys"? Is it possible my body has already gotten used to it being in my system and it's just not working any more? Thanks for advice!
I think what you are experiencing are side effects of the BuSpar. Hopefully, these will decrease with time. To prevent peaks and valleys be sure you are always taking the BuSpar the same way, either always with food or always without food, but not sometimes with and sometimes without.
I have been trying to stay on Buspar but I think it actually increases my anxiety. My doc upped it from 15 mg a day to 30mg and I ended up in the emergency room. My blood pressure spiked up and my head was banging so bad. I was having issues on the 15 and he suggested the 30. I am now at 10 and I can still feel my anxiety climb after I take it. He told me it would take time to work for the anxiety, but I think the further I go along with it the more anxious I am becoming. I called and asked to see the pdoc sooner than my scheduled appt so I will be seeing him next week. I am not on a blood pressure pill and I have never had high blood pressure issues. I've been doing some research and have discovered that Buspar increases dopamine and a increase in dopamine can cause to blood pressure to go up. I don't like these med changes but it is part of the process... hit or miss.
- BuSpar Information for Consumers
- BuSpar Information for Healthcare Professionals (includes dosage details)
- Side Effects of BuSpar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 Jan 2010 • 1 answer
Updated 28 Jun 2013 • 1 answer
Updated 22 Jan 2014 • 4 answers
Updated 20 May 2015 • 2 answers
Updated 20 Jan 2016 • 1 answer